# SDR C77A312090

- Difficulty date: September 11, 2010
- Submitted: September 12, 2010
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 6,102 hours, 3,646 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 10014474
- Part serial: 08030884
- Condition: No Test
- Location: Nr 2 Engine
- Part time: 6,102 hours, 3,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOW PRESSURE CHECK VALVE FAILED THE FUNCTIONAL TEST (DIMENSIONAL LIMITS) IAW TASK CARD 36-00-02-002-RH.  LP CHECK VALVE WAS REPLACED IAW AMM 36-11-02. OPS CHECK GOOD.
